It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Pegleg, How many were you taking a day? You can expect chills, nausea, diarrhea, sweating, shaking, muscle aches and to it's like the worst case of flu you have ever had and worse because of the mental things you go thru. I have went ct many times and just knowing if I had a pill, it would get better, that's the mental part for me. 24hrs without and no wd yet, you probably will be feeling something soon. There is a sticky on the log in page called home detox remedy suggestions, I used it and it helps some, but please don't expect miracles. The worst of wd for me was 3-5 days, then each day got a little better, that's when I would run out and thought I had no choice until I could get more pills. This time I did it because I wanted to with all my heart, and I started a taper that didn't last long for me. It is a fight for your life, but worth it, so hang in there. If you can try to get some counseling or group meeting for addicts. For me, the main thing I had to do was to admit I am an addict, that's the first step, I admitted on a post here. I think once you can realize that, it's the biggest step. This is the way I handled things, there are alot of good people on here with wonderful advice and they were a life saver for me and still are. I am praying for you. I have been addicted to hydrocodone for over 10yrs and been clean 6 days and it is hard, but I am so glad and thank God I am. LOL, Fiesty2





All times are GMT -7. The time now is 10:47 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!